Lemsip Cold&Flu Original Lemon (5sachets) View larger

Lemsip Cold & Flu Original Lemon (5sachets)

5000158063907

New

Relief of symptoms of colds and influenza, including the relief of aches and pains and nasal congestion and lowering of temperature. Oral powder containing: Paracetamol 650mg Phenylephrine hydrochloride 10mg Dosage: Adults and elderly: contents of 1 sachet dissolved in hot water. May be repeated after 4 hours. Maximum 4 sachets in 24 hours. Children: not to be given.

More details

£ 2.89

More info

Relief of symptoms of colds and influenza, including the relief of aches and pains and nasal congestion and lowering of temperature. Oral powder containing: Paracetamol 650mg Phenylephrine hydrochloride 10mg Dosage: Adults and elderly: contents of 1 sachet dissolved in hot water. May be repeated after 4 hours. Maximum 4 sachets in 24 hours. Children: not to be given.

30 other products in the same category: